# SDR CALA0600296

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 25,597 hours, 8,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y2
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN STA 947 AND 967, LBL 34 AROUND DRAIN HOLE NEAR R-2 DOOR.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02.
